# SDR ASAA0080371

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON WEB, FS 1212 TO 1218, LBL 4.REMOVED DAMAGED MATERIAL AND INSTALLED NEW WEB IAW DC9 SRM 51-30-02.
